# SDR HEEA065067

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4002001
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP HAD HIGH PRESSURE.
